# SDR NACA20020032

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 33,554 hours
- Engine: Pwa R2800*
- Engine time: 1,339 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 396 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY SHUT DOWN THE NR 4 ENGINE IN CRUISE DUE TO SHORTED SECONDARY ON THE NR 11 CYLINDER.  FOUND CRACKED NOSE CERAMICS ON BOTH PLUGS.  REMOVED AND REPLACED PLUGS.
